Recherche et téléchargement d’archives de revues mathématiques numérisées

 
 
  Table des matières de ce fascicule | Article précédent | Article suivant
Baconneau, Olivier; Brauner, Claude-Michel; Lunardi, Alessandra
Computation of bifurcated branches in a free boundary problem arising in combustion theory. ESAIM : Modélisation Mathématique et Analyse Numérique, 34 no. 2 (2000), p. 223-239
Texte intégral djvu | pdf | Analyses MR 1765658 | Zbl 0962.65072

URL stable: http://www.numdam.org/item?id=M2AN_2000__34_2_223_0

Bibliographie

[1] O. Baconneau, Bifurcation de fronts pour un problème à frontière libre en combustion. Ph.D. thesis, Université Bordeaux 1 (1998).
[2] C.-M. Brauner, J. Hulshof and A. Lunardi, A general approach to stability in free boundary problems. J. Differential Equations (to appear).  Zbl 0973.35200
[3] C.-M. Brauner and A. Lunardi, Bifurcation of nonplanar travelling waves in a free boundary problem. Nonlinear Analysis T. M. A. (to appear).  MR 1816662 |  Zbl 0981.35102
[4] C.-M. Brauner, A. Lunardi and Cl. Schmidt-Lainé, Stability of travelling waves with interface conditions. Nonlinear Analysis T. M. A. 19 (1992) 465-484.  MR 1181348 |  Zbl 0780.35115
[5] C.-M. Brauner, A. Lunardi and Cl. Schmidt-Lainé, Multidimensional stability analysis of planar travelling waves. Appl. Math, Lett. 7 (1994) 1-4.  MR 1350600 |  Zbl 0814.35148
[6] C.-M. Brauner, A. Lunardi and Cl. Schmidt-Lainé, Stability of travelling waves in a multidimensional free boundary problem. Nonlinear Analysis T.M.A. (to appear).  MR 1816663 |  Zbl 1032.35082
[7] M.G. Crandall and P.H. Rabinowitz, Bifurcation from simple eigenvalues. J. Funct. Anal. 8 (1971) 321-340.  MR 288640 |  Zbl 0219.46015
[8] H.B. Keller, Numerical solution of bifurcation and non linear eigenvalue problems. P. Rabinowitz Ed., Academic Press, New York (1978) 73-94.
[9] D.H. Sattinger, Stability of waves of nonlinear parabolic equations. Adv. Math. 22 (1976) 141-178.  MR 435602 |  Zbl 0344.35051
[10] D.S. Stewart and G.S.S. Ludford, The acceleration of fast deflagration waves. Z.A.M.M. 63 (1983) 291-302.  Zbl 0564.76110
[11] J.L. Vazquez, The Free Boundary Problem for the Heat Equation with fixed Gradient Condition, Proc. Int. Conf. "Free Boundary Problem and Applications", Zakopane, Pitman Res. Notes Math. 363, Longman (1996).  MR 1462990 |  Zbl 0867.35120
Copyright Cellule MathDoc 2014 | Crédit | Plan du site